RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Kamneva, Lyudmila Valer'evna

Statistics Math-Net.Ru
Total publications: 3
Scientific articles: 3
Presentations: 2

Number of views:
This page:411
Abstract pages:614
Full texts:174
References:88
Senior Researcher
Candidate of physico-mathematical sciences

http://www.mathnet.ru/eng/person48118
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2017
1. L. V. Kamneva, V. S. Patsko, “Construction of the solvability set in differential games with simple motions and nonconvex terminal set”, Trudy Inst. Mat. i Mekh. UrO RAN, 23:1 (2017),  143–157  mathnet  elib; Proc. Steklov Inst. Math. (Suppl.), 301, suppl. 1 (2018), 57–71  isi
2014
2. L. V. Kamneva, V. S. Patsko, “Stable bridge construction in games with simple motions in the plane”, Trudy Inst. Mat. i Mekh. UrO RAN, 20:4 (2014),  128–142  mathnet  mathscinet  elib; Proc. Steklov Inst. Math. (Suppl.), 292, suppl. 1 (2016), 125–139  scopus
2007
3. L. V. Kamneva, “Разрывная функция цены в игровых задачах быстродействия”, Trudy Inst. Mat. i Mekh. UrO RAN, 13:4 (2007),  84–102  mathnet  elib

Presentations in Math-Net.Ru
1. Construction of the solvability set for differential games with simple motion
L. V. Kamneva, V. S. Patsko
International Conference "Mathematical Theory of Optimal Control" dedicated to the 90th birthday of Academician R. V. Gamkrelidze
June 2, 2017 16:05
2. Construction of solvability set for differential games with simple motion and non-convex terminal set
L. V. Kamneva, V. S. Patsko
Seminar of Control System Department
January 26, 2017 12:00

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021